Multilinear Maps from Obfuscation. / Albrecht, Martin R.; Farshim, Pooya; Han, Shuai; Hofheinz, Dennis; Larraia, Enrique; Paterson, Kenneth G.

In: Journal of Cryptology, 02.01.2020, p. 1-34.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1-34
Number of pages34
JournalJournal of Cryptology
DOIs
Publication statusPublished - 2 Jan 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36218086